# SDR DHL2001804534

- Difficulty date: August 19, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT COMPT 680 FLOOR PANEL SUPPORT ANGLE CRACKED (1.5 INCH) STA 8.000 THRU STA 12.000, RBL 14.  REMOVED CRACKED SUPPORT ANGLE PER SRM 51-1-21 PG 1.  FABRICATED NEW ANGLE. INSTALLED NEW ANGLE PER SRM 53-2-0 PG 2E AND 2F AND 51-1-21 PG 1.
